umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Approximation of maximum of Gaussian random fields
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2018 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 457, no 1, p. 841-867Article in journal (Refereed) Published
Abstract [en]

This contribution is concerned with Gumbel limiting results for supremum M-n = sup(t epsilon[0,Tn])X(n)(t)vertical bar with X (n) ,n epsilon N-2 centered Gaussian random fields with continuous trajectories. We show first the convergence of a related point process to a Poisson point process thereby extending previous results obtained in [8] for Gaussian processes. Furthermore, we derive Gumbel limit results for M-n as n -> infinity and show a second-order approximation for E{M-n(p)}(1/p) for any p >= 1.

Place, publisher, year, edition, pages
Academic Press, 2018. Vol. 457, no 1, p. 841-867
Keywords [en]
maxima, homogeneous Gaussian random fields, non-homogeneous Gaussian random fields, Pickands constant, Piterbarg constant, Gumbel limit theorem
National Category
Mathematical Analysis Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-141394DOI: 10.1016/j.jmaa.2017.08.040ISI: 000412152100043OAI: oai:DiVA.org:umu-141394DiVA, id: diva2:1159700
Available from: 2017-11-23 Created: 2017-11-23 Last updated: 2018-06-09Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Seleznjev, Oleg

Search in DiVA

By author/editor
Seleznjev, Oleg
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Journal of Mathematical Analysis and Applications
Mathematical AnalysisProbability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 73 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf